| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental report will be submitted with evaluation results.
Event or Problem Description
It was reported that picc had issues with the peel away micro introducer "splintering" while the nurse was attempting to insert.We opened a new kit and used the introducer from the new kit without issue.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer is confirmed; however, the exact cause could not be determined.One 4.5 fr microintroducer was returned for evaluation.An initial visual observation revealed use residue on the sample.The microintroducer shaft was observed to be bent and the sheath tip was observed to be damaged.A microscopic observation revealed a split, buckling, and plastic deformation at the sheath tip.Biological residue was observed between the sheath and the dilator.The tip of the dilator was unremarkable.While the exact cause of the observed damage could not be determined, possible contributing factors include a steep insertion angle, inadequate skin nick, and/or forceful insertion against resistance.This complaint will be recorded for future trending and monitoring purposes.